MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 5.7X6.5, 3MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 5.7X6.5, 3MM; HEALING COLLAR
Model Number HC563
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported that after placing a 6 mm implant, clinician went to place the hc563 and it would not engage the implant.The procedure was able to be completed with another hc563 that they had at the office with no issues.Tooth #14.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
A heal collar 5.7x6.5, 3mm (hc563) was returned for investigation., visual inspection of the as returned product identified worn markings and damage around the threads due to usage.An unk zd implant was not returned.Since product has not been returned, visual/functional inspection could not be performed.The customer did not claim any issues with unk zd implant as a replacement hc563 engaged as normal.Procedure completed.No further investigation will be conducted for unk zd implant.Functional testing was performed for the returned product with an in-house stock device and did not seat as intended pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures or x-ray images were not provided.Appropriate documentation was provided.Dhr review was completed for the subject lot number (2019070130).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019070130) for similar event and no other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed.The following sections have been updated: g7: checked "follow-up." h3: changed "no" to "yes.".

Brand Name
HEAL COLLAR 5.7X6.5, 3MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10727942
Report Number0002023141-2020-01766
Device Sequence Number16925324
Product Code NHA
UDI-Device Identifier00889024015111
UDI-Public(01)00889024015111(17)240703(10)2019070130(241)HC563
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2024
Device Model NumberHC563
Device Catalogue NumberHC563
Device Lot Number2019070130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR